The robustness against dependence of nonparametric tests for the two-sample location problem

Volume 22 / 1995

Przemysław Grzegorzewski Applicationes Mathematicae 22 (1995), 469-476 DOI: 10.4064/am-22-4-469-476

Abstract

Nonparametric tests for the two-sample location problem are investigated. It is shown that the supremum of the size of any test can be arbitrarily close to 1. None of these tests is most robust against dependence.

Authors

  • Przemysław Grzegorzewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image